MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION LIKORALL 242 S; LIFT PATIENT NON AC POWERED

BAXTER HEALTHCARE CORPORATION LIKORALL 242 S; LIFT PATIENT NON AC POWERED
Model Number 3122010
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon inspection, it was confirmed that there was a break in the composite hook part of the slingbar.The field service technician replaced the slingbar to resolve the alleged issue.The universal slingbar can be used in combination with liko slings that attaches to the sling bar using sling loops.Likos universal sling bars are with two assembly options, fixed assembly or with quick-release hook.Investigation on previous similar cases concludes that the universal slingbar will not break if it is used as intended.The universal slingbar can hold the load it is designed for if the load is applied according to instruction for use.Tests demonstrate that the composite hooks on the universal slingbar can withstand more than 780 kg load until breakage.Our investigation further shows that the breakage of the composite hook can occur at lower weight if the load is not centered, the load is applied in only one hook or the load is not applied inside the hook as intended.In the instruction for use for universal sling bars 7en160185 rev 5, the safety instruction section states: before lifting, always make sure that the sling¿s strap loops are correctly fastened to the sling bar hooks when the sling strap is extended, but before the patient is lifted from the underlying surface.For safety, load must be applied to all sling bar hooks on the sling bar during the lift! although there was no serious injury associated with the reported event, if the sling bar hook were to break during patient lift, it could contribute to a serious injury or death.Therefore, baxter considers this complaint a reportable malfunction.
 
Event or Problem Description
A other health care professional contacted technical service to report that the likorall 242 s, composite hook broke during a patient transfer.This occurred during patient use.There was no patient/user injury, medical intervention, symptom, or adverse event reported.

Brand Name
LIKORALL 242 S
Common Device Name
LIFT PATIENT NON AC POWERED
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
LIKO AB
nedre vagen 100
lulea 975 9 2
SW   975 92
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key20736550
Report Number8030916-2024-00104
Device Sequence Number8372246
Product Code FSA
UDI-Device Identifier00887761979819
UDI-Public(01)00887761979819
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number3122010
Device Catalogue Number3122010
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/06/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Initial Report FDA Received Date11/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown